Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 116, NWS Jacksonville, FL

June 15, 2021Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 15, 2021, 5:54 PM EDT for Hamilton County, Suwannee County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2021, 5:54 PM EDT (21:54 UTC)
Expired
Jun 15, 2021, 6:45 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Hamilton County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 70 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2073 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

258 
WUUS52 KJAX 152154
SVRJAX
FLC047-121-152245-
/O.NEW.KJAX.SV.W.0116.210615T2154Z-210615T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
554 PM EDT Tue Jun 15 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Suwannee County in northern Florida...
  Southwestern Hamilton County in northern Florida...

* Until 645 PM EDT.

* At 554 PM EDT, a severe thunderstorm was located near Suwannee
  River State Park, moving east at 25 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Live Oak, White Springs, Suwannee Springs, Suwannee River State
  Park, Dowling Park, Mcalpin, Luraville, Newburn and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3026 8324 3031 8321 3035 8321 3035 8319
      3038 8319 3039 8317 3041 8318 3042 8322
      3046 8322 3036 8275 3033 8277 3032 8280
      3029 8280 3001 8299 3011 8312 3010 8314
      3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 2154Z 286DEG 20KT 3036 8317 

HAIL...1.00IN
WIND...70MPH
 
$$

23
2 follow-up statements
238 
WWUS52 KJAX 152212
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
612 PM EDT Tue Jun 15 2021

FLC047-152221-
/O.CAN.KJAX.SV.W.0116.000000T0000Z-210615T2245Z/
Hamilton FL-
612 PM EDT Tue Jun 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAMILTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3026 8324 3031 8321 3031 8317 3033 8316
      3032 8314 3036 8314 3037 8309 3038 8305
      3033 8283 3029 8282 3029 8280 3001 8299
      3011 8312 3010 8314 3011 8316 3009 8319
      3012 8323 3026 8325
TIME...MOT...LOC 2211Z 308DEG 18KT 3028 8311 

$$

FLC121-152245-
/O.CON.KJAX.SV.W.0116.000000T0000Z-210615T2245Z/
Suwannee FL-
612 PM EDT Tue Jun 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SUWANNEE COUNTY...

At 611 PM EDT, a severe thunderstorm was located 7 miles west of Live
Oak, moving southeast at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Live Oak, Dowling Park, Mcalpin, Luraville, Newburn and Houston. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3026 8324 3031 8321 3031 8317 3033 8316
      3032 8314 3036 8314 3037 8309 3038 8305
      3033 8283 3029 8282 3029 8280 3001 8299
      3011 8312 3010 8314 3011 8316 3009 8319
      3012 8323 3026 8325
TIME...MOT...LOC 2211Z 308DEG 18KT 3028 8311 

HAIL...1.00IN
WIND...70MPH
 
$$

23
269 
WWUS52 KJAX 152244
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
644 PM EDT Tue Jun 15 2021

FLC121-152254-
/O.EXP.KJAX.SV.W.0116.000000T0000Z-210615T2245Z/
Suwannee FL-
644 PM EDT Tue Jun 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR SUWANNEE COUNTY WILL EXPIRE AT
645 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3026 8324 3031 8321 3031 8317 3033 8316
      3032 8314 3036 8314 3037 8309 3038 8305
      3033 8283 3029 8282 3029 8280 3001 8299
      3011 8312 3010 8314 3011 8316 3009 8319
      3012 8323 3026 8325
TIME...MOT...LOC 2244Z 341DEG 27KT 3007 8302 

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:21 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 15, 3:21 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
321 PM EDT Tue Jun 15 2021

...STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS
NORTHEAST FL...

.NEAR TERM [Through Tonight]...

Afternoon temperature readings are in the low to mid 90s across the
area with dew points in the mid 70s inland and upper 70s along the
coast. This sticky, hot airmass has lead to a very strong
destabilization this afternoon amid steepened lapse rates aloft as
shortwave energy pivots around the base of an amplified trough axis
extending down the eastern US from from Canada. The highest degree of
instability (between 3000-4000 j/kg SBCAPE) is generally along and
south of I-10. An east-west surface cold front is pressing southward
through GA this afternoon, with a prefrontal trough ahead of it
across southern GA. The pre-frontal convergent boundary will
continue southward through the evening and interact with Gulf and
Atlantic sea breeze as it moves into northeast FL. Expect that
activity will begin to weaken late this evening, toward midnight,
though scattered showers and isolated storms are possible along and
ahead of the front across portions of southeast GA and the Suwannee
Valley overnight.

Per the latest GOES PWAT imagery, drier air (PWATs around 1.25") has
worked its way into southeast GA. This drier airmass will limit
convection across GA through this afternoon despite the approaching
cold front. Further south, strong, potentially severe, pulse and
multi-cellular t-storms are likely this afternoon and evening
particularly across northeast FL where strongest convergence,
insatiability, and forcing will overlap. Some of that drier mid-level
air will enhance the potential for strong to severe downburst winds
this afternoon and evening. There will be hail threat with storms
today as well, though a high freezing level and drier air aloft
may only allow sub-severe hail growth. In addition to hail and
strong convective wind risks, heavy rainfall and isolated
flooding, especially across north-central FL where the airmass
remains rather saturated (PWATs of 2.0"+).

Temps tonight will be "cooler" - in the upper 60s to low 70s -
across the Altamaha river basin as the cold front presses into
southeast GA tonight. Elsewhere, lows will fall generally in the low
to mid 70s.

.SHORT TERM [Wednesday Through Thursday Night]...

A frontal zone will be positioned just north of I-10, slanting
northeastward toward coastal Carolinas on Wednesday. Another
upstream shortwave will round the base of the aforementioned mid-level
trough axis (see NEAR TERM synopsis). Warming temps aloft should
flatten lapse rates enough to limit severe t-storm risk Wednesday,
though scattered to numerous storms are expected to develop along
and ahead of the front, primarily across northeast FL. Strongest
storms will likely be along the I-10 and I-95 corridors as the Gulf
and pinned Atlantic sea breeze collide and enhance frontal
convergence. Convective activity may linger into the late evening
before subsiding during the pre-dawn hours Thursday as outflow
boundaries roam across northeast FL.

The last front, in this four-day sequence of fronts, will manage to
drift across into the area on Thursday and stall across southern GA
or near the the FL/GA border. Temperatures aloft will warm
substantially as the mid-level trough deamplifies and pivots toward
the North Atlantic. Expect the diurnal storm coverage to be less on
Thursday compared to Wednesday with best chances for storms focused
across northeast FL along and south of a decaying frontal zone.

Temps will be follow close to climatology for mid June.

.LONG TERM [Friday Through Tuesday]...

Flow regime will be light Friday as frontal zone decays over the
area and col region resides overhead between a developing tropical
disturbance over the western Gulf and departing upper trough well to
the northeast. Scattered showers and storms will be possible Friday
afternoon along both Gulf and Atlantic sea breezes. Forecast
confidence lowers through the weekend/early next week and will
depend on the evolution of the aforementioned tropical disturbance
and sprawling mid-level ridge. If the ridge is further south or
east, substantial rainfall is not out of the question. We will be
keeping our eye on the guidance trends and hopefully gain better
insight into the local influence of the potential tropical
disturbance. Otherwise, expect summery weather to continue with
temps near to slightly above normal.

&&

.AVIATION...
[Through 18Z Wednesday]

Breezy southwesterly winds continue with speeds around 12 knots
and gusts near 20 knots through the day. Scattered showers and
storms are expected to develop near the TAF sites this afternoon
with a chance for the formation of isolated severe storms.
Stronger storms could cause strong wind gusts and lower
visibilities due to heavy downpours. Best chance for storms will
be at the JAX metro sites. Storms are expected to dissipate in
the evening hours.

&&

.MARINE...

A cold front will stall over the GA coastal waters through
Wednesday, leading to gusty southwest/west winds tonight around 18-
22 knots. A Small Craft Advisory is in effect to highlight the
stronger winds Tonight. A second cold front will press south into
the area through Thursday. The front will washout on Friday as high
pressure shifts to the north, potentially leading to a brief wind
shift to the north. Unsettled weather may this weekend after a
quieter day on Friday as a tropical disturbance lift northeast
across the northwestern Gulf of Mexico. Confidence is still a bit
too low to iron out specific details on the potential influence of
that disturbance, but we will keep our eyes on how it evolves.

Rip Currents: Lack of onshore swell coupled with offshore winds
will keep Risk at low to moderate over the next several days.

&&

.FIRE WEATHER...

A few cold fronts will press south into the area through
Thursday. Transport flow in association will lead to strong
dispersion this afternoon and Wednesday. Dispersion will lower as
disturbance associated with these fronts lifts away from the area
on Thursday. Fronts will generally lay/stall along the FL/GA
border each day, allowing afternoon humidities to fall to the
between 30- 35% across inland southeast GA. Scattered to numerous
thunderstorms will be possible across northeast FL through
Thursday, with less coverage likely across southeast GA. With
weakening stalled front, coverage will be limited Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  69  92  67  93  69 /  30  10  10   0   0
SSI  75  91  74  89  75 /  40  20  20   0   0
JAX  72  91  72  92  71 /  60  40  20  10   0
SGJ  73  89  72  88  73 /  40  50  30  20   0
GNV  71  88  70  88  69 /  50  60  20  30  10
OCF  73  89  72  89  71 /  40  60  30  30  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 5 AM EDT Wednesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM.

&&

In the hours before

Local storm report, Jun 15, 5:02 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT TUE JUN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     6 NNW ICHETUCKNEE SPRIN 30.04N 82.81W
06/15/2021                   SUWANNEE           FL   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN NEAR
            THE INTERSECTION OF SR 247 & CR 137. TIME
            ESTIMATE BASED ON RADAR.

&&

KB
Local storm report, Jun 15, 5:04 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT TUE JUN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 N WELLBORN            30.24N 82.82W
06/15/2021                   SUWANNEE           FL   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN NEAR
            THE INTERSECTION OF CO RD 137 & HOGAN RD.
            TIME ESTIMATE BASED ON RADAR.

&&

KB
Local storm report, Jun 15, 5:08 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT TUE JUN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     3 NNW HILDRETH          29.99N 82.83W
06/15/2021                   SUWANNEE           FL   911 CALL CENTER

            911 CALL CENTER REPORTED A TREE DOWN NEAR
            THE INTERSECTION OF 256TH ST & 41ST RD. TIME
            ESTIMATE BASED ON RADAR.

&&

KB
Local storm report, Jun 15, 5:13 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT TUE JUN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     GAINESVILLE AIRPOR      29.69N 82.27W
06/15/2021  E46 MPH          ALACHUA            FL   ASOS

            ASOS AT GAINESVILLE REGIONAL AIRPORT
            RECORDED A WIND GUST OF 46 MPH.

&&

KB
Local storm report, Jun 15, 5:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT TUE JUN 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     GAINESVILLE AIRPOR      29.69N 82.27W
06/15/2021  E54 MPH          ALACHUA            FL   ASOS

            ASOS AT GAINESVILLE REGIONAL AIRPORT
            RECORDED A WIND GUST OF 54 MPH.

&&

KB
Special weather statement, Jun 15, 5:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
548 PM EDT Tue Jun 15 2021

FLZ136-236-152230-
Eastern Alachua FL-Western Alachua FL-
548 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA COUNTY UNTIL
630 PM EDT...

* At 548 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near University Of Florida, or near
  Gainesville, moving east at 25 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Gainesville, University Of Florida, Cross Creek, Gainesville
  Airport, Newnans Lake, Rochelle, Micanopy and Grove Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2948 8215 2948 8221 2949 8222 2949 8243
      2974 8235 2973 8220 2947 8209
TIME...MOT...LOC 2148Z 286DEG 20KT 2963 8230

23

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:42 AM EDTSmall Craft AdvisoryJAX25 hr
Jun 15, 9:00 AM EDTSpecial Weather StatementJAXMarion45 min
Jun 15, 2:04 PM EDTSpecial Weather StatementJAXMarion41 min
Jun 15, 2:17 PM EDTSevere Thunderstorm WarningJAXMarion22 min
Jun 15, 2:32 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jun 15, 2:36 PM EDTSpecial Weather StatementJAXFlagler39 min
Jun 15, 3:00 PM EDTSevere Thunderstorm WarningJAXSuwannee30 min
Jun 15, 3:10 PM EDTSpecial Weather StatementJAXColumbia50 min
Jun 15, 3:30 PM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee, Union45 min
Jun 15, 3:33 PM EDTSpecial Marine WarningJAX57 min
Jun 15, 3:39 PM EDTSpecial Weather StatementJAXBradford51 min
Jun 15, 3:43 PM EDTSpecial Weather StatementJAXBaker47 min
Jun 15, 3:49 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Union41 min
Jun 15, 3:55 PM EDTSpecial Marine WarningJAX65 min
Jun 15, 3:56 PM EDTSpecial Weather StatementJAXSaint Johns34 min
Jun 15, 3:59 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay46 min
Jun 15, 4:02 PM EDTSpecial Weather StatementJAXClay43 min
Jun 15, 4:14 PM EDTSpecial Weather StatementJAXHamilton46 min
Jun 15, 4:15 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Duval, Putnam45 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton27 min
Jun 15, 4:19 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union41 min
Jun 15, 4:21 PM EDTSpecial Marine WarningJAX39 min
Jun 15, 4:26 PM EDTSpecial Marine WarningJAX49 min
Jun 15, 4:33 PM EDTSevere Thunderstorm WarningJAXBaker, Nassau27 min
Jun 15, 4:36 PM EDTSpecial Weather StatementJAXNassau54 min
Jun 15, 4:40 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton50 min
Jun 15, 4:45 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam45 min
Jun 15, 4:47 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee43 min
Jun 15, 4:50 PM EDTSpecial Marine WarningJAX55 min
Jun 15, 4:54 PM EDTSpecial Weather StatementJAXDuval51 min
Jun 15, 4:54 PM EDTSevere Thunderstorm WarningJAXNassau36 min
Jun 15, 4:59 PM EDTSpecial Marine WarningJAX61 min
Jun 15, 5:07 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns23 min
Jun 15, 5:09 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau22 min
Jun 15, 5:10 PM EDTSpecial Marine WarningJAX95 min
Jun 15, 5:12 PM EDTSevere Thunderstorm WarningJAXNassau48 min
Jun 15, 5:15 PM EDTSevere Thunderstorm WarningJAXAlachua30 min
Jun 15, 5:26 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Columbia, Duval, Nassau and 1 more49 min
Jun 15, 5:29 PM EDTAreal Flood WarningJAXAlachua, Bradford2 hr
Jun 15, 5:30 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee30 min
Jun 15, 5:30 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau45 min
Jun 15, 5:35 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam25 min
Jun 15, 5:36 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns24 min
Jun 15, 5:46 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns44 min
Jun 15, 5:47 PM EDTSpecial Marine WarningJAX58 min
Jun 15, 5:48 PM EDTSpecial Weather StatementJAXAlachua42 min
Jun 15, 5:57 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam48 min
Jun 15, 6:01 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns44 min
Jun 15, 6:07 PM EDTSpecial Weather StatementJAXAlachua23 min
Jun 15, 6:17 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Union43 min
Jun 15, 6:19 PM EDTSpecial Weather StatementJAXUnion41 min
Jun 15, 6:26 PM EDTSpecial Marine WarningJAX94 min
Jun 15, 6:33 PM EDTSpecial Weather StatementJAXColumbia27 min
Jun 15, 6:40 PM EDTSpecial Weather StatementJAXFlagler50 min
Jun 15, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 15, 6:48 PM EDTSpecial Weather StatementJAXGilchrist42 min
Jun 15, 6:53 PM EDTSpecial Marine WarningJAX97 min
Jun 15, 7:03 PM EDTSpecial Weather StatementJAXUnion42 min
Jun 15, 7:12 PM EDTSpecial Weather StatementJAXGilchrist48 min
Jun 15, 7:26 PM EDTAreal Flood WarningJAXAlachua, Marion2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.